ON GENERALIZATION OF INJECTIVE MODULES

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 10, Issue 3

Abstract

Here we introduce the concept of CK-N-injectivity as a gen-eralization of N-injectivity. We give a homomorphism diagram representation of such concept, as well as an equivalent condition in terms of module decompositions. The concept CK-N-jectivity is also dealt with, as a generalization of CK-N-injectivity. We introduce a generalization of N-injectivity, namely C-N-injectivity. Its generalization CI-N-injectivity (given in [8] as C-N-injectivity).In our study of C-N-injectivity, we discovered some mistake results (given in [1]as IC-Pseudo-injecyivity), and we dealt with their corrections. Finally we turn our attention to a more generalization of injective modules, namely the generalized extending modules (or module with (C1* )) and obtained some important results.

Authors and Affiliations

mahmoud ahmed kamal

Keywords

Related Articles

Variations of Moisture Content in The Presence of Combined Flux

A model for diffusion in grains, through the drying process in the form of moisture removal, discussed through this work. While in drying, the moisture leaves the product as vapour or gas. This is achieved by impairing e...

Semi-Bc-Continuous Functions in Topological Spaces

The concept of Semi-Bc-continuous functions in topological spaces is introduced and studied. Some of their characteristic properties are considered. Also we investigate the relationships between these classes of function...

ON THE FRACTIONAL INTEGRAL OPERATORS FOR REAL POSITIVE DEFINITE SYMMETRIC MATRIX

In the present paper fractional integral operators associated with -function for real positive symmetric definite matrix have been discussed. These operators have a wide range of applications in the field of Mathematical...

Additive Lie derivations on the algebras of locally measurable operators

Let M be a von Neumann algebra without central summands of type I . We are studying conditions that an additive map L on the algebra of locally measurable operators has the standard form, that is equal to the sum of an a...

Oscillation of third order Impulsive Differential Equations with delay

This paper deals with the oscillation of third order impulsive differential equations with delay. The results of this paper improve and extend some results for the differential equations without impulses. Some examp...

Download PDF file
  • EP ID EP651466
  • DOI 10.24297/jam.v10i3.1524
  • Views 149
  • Downloads 0

How To Cite

mahmoud ahmed kamal (2015). ON GENERALIZATION OF INJECTIVE MODULES. JOURNAL OF ADVANCES IN MATHEMATICS, 10(3), 3309-3318. https://europub.co.uk./articles/-A-651466